# SDR VQIA201607290028

- Difficulty date: July 21, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N853VA
- Make and model: Airbus A320-214
- Aircraft serial: 5179
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EXPERIENCED A BURNING PLASTIC ODOR IN THE CABIN.  THE IFE SYSTEM WAS SHUTDOWN AND THE ODOR DISSIPATED, UPON ARRIVAL AT DESTINATION, THE ACFT WAS REMOVED FROM SERVICE AND MAINTENANCE TECH ACCOMPLISHED TSM TASK 05-50-00-810-831-A AND 24-00-00-810-823-A.  NO DEFINITIVE FAILURES WERE FOUND HOWEVER 1 ISPS WAS FOUND FAULTY AND REPLACED.  ODOR WAS AGAIN REPORTED ON SUBSEQUENT FLIGHT VX 162, THE IFE WAS SHUTDOWN AND THE ODOR DISSIPATED.  TSM TASK 05-50-00-810-831-A & 24-00-00-810-823-A WAS ACCOMPLISHED WITH NO FINDINGS AND THE IFE WAS PLACED ON DEFERRAL.
